Ref: 5588207

Aspirina Microactive Tablets

Ref: 5588207

Medicinal Product Not Subject to Medical Prescription indicated in case of soft to moderate pain, fever or myalgia

Medicinal Product Not Subject to Medical Prescription

Fever, soft to moderate pain and myalgia

Available Colorsúnico

{{key}}
Matches size
{{size}}
5,05€

Limited Availability

Notify me when available
Available only for registered customers. Sign in / Register
    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    Usage Advice
    Indications: Aspirina Microactive is a Medicinal Product Not Subject to Medical Prescription which active substance is acetylsalicylic acid, an analgesic and antipyretic drug. It is indicated to treat symptoms of fever, soft to moderate pain, flu, toothache, muscular ache. It should not be administered to children younger than 12 years old. As every medicine, Aspirine Microactive may cause side effects, although it doesn?t occur with everyone. It may occur hemorrhages, allergic reactions, asthma attacks, facial sweats and and difficulty breathing, headaches, dizziness, sensation of hearing loss, humming, stomach pain, gastrointestinal hemorrhage, Reye Syndrome. If you notice any of these symptoms or others not described, talk to your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Acetylsalicylic acid (500 mg), Anhydrous colloidal silica, Anhydrous sodium carbonate, Carnauba wax, Hypromellose, Zinc stearate
    How to Use
    Oral use. Take tablets with a glass of water. It is not recommended to administrate Aspirina Microactive to children younger than 12 years old. Adults and teenagers older than 12 years old: 1 tablet every 4 hours, maximum of 6 tablets per day. For more intense pain and fever, take 2 tablets every 4 hours, maximum 6 tablets per day.
    Please select a size
    Please select material
    Add to cart